Some Uniqueness Theorems for First Order Hyperbolic Systems

Hitoshi Ishii, Yoshinori Sagisaka, Masayoshi Tsutsumi

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)403-415
    Number of pages13
    JournalPublications of the Research Institute for Mathematical Sciences
    Volume11
    Issue number2
    DOIs
    Publication statusPublished - 1976

    Fingerprint

    First-order System
    Uniqueness Theorem
    Hyperbolic Systems

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Some Uniqueness Theorems for First Order Hyperbolic Systems. / Ishii, Hitoshi; Sagisaka, Yoshinori; Tsutsumi, Masayoshi.

    In: Publications of the Research Institute for Mathematical Sciences, Vol. 11, No. 2, 1976, p. 403-415.

    Research output: Contribution to journalArticle

    @article{6ef29bf87a314f6b92278ec8e783ff5b,
    title = "Some Uniqueness Theorems for First Order Hyperbolic Systems",
    author = "Hitoshi Ishii and Yoshinori Sagisaka and Masayoshi Tsutsumi",
    year = "1976",
    doi = "10.2977/prims/1195191469",
    language = "English",
    volume = "11",
    pages = "403--415",
    journal = "Publications of the Research Institute for Mathematical Sciences",
    issn = "0034-5318",
    publisher = "European Mathematical Society Publishing House",
    number = "2",

    }

    TY - JOUR

    T1 - Some Uniqueness Theorems for First Order Hyperbolic Systems

    AU - Ishii, Hitoshi

    AU - Sagisaka, Yoshinori

    AU - Tsutsumi, Masayoshi

    PY - 1976

    Y1 - 1976

    UR - http://www.scopus.com/inward/record.url?scp=84972541388&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972541388&partnerID=8YFLogxK

    U2 - 10.2977/prims/1195191469

    DO - 10.2977/prims/1195191469

    M3 - Article

    AN - SCOPUS:84972541388

    VL - 11

    SP - 403

    EP - 415

    JO - Publications of the Research Institute for Mathematical Sciences

    JF - Publications of the Research Institute for Mathematical Sciences

    SN - 0034-5318

    IS - 2

    ER -